Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 8, NWS Milwaukee, WI

April 20, 2020Milwaukee County, Racine County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 20, 2020, 9:35 PM CDT for Milwaukee County, Racine County, Wisconsin. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2020, 9:35 PM CDT (02:35 UTC)
Expired
Apr 20, 2020, 10:00 PM CDT
In force
25 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Milwaukee County, WI, Racine County, WI

The radar

The Milwaukee radar (KMKX), 62 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.6 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2020-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2020-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

130 
WUUS53 KMKX 210235
SVRMKX
WIC079-101-210300-
/O.NEW.KMKX.SV.W.0008.200421T0235Z-200421T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
935 PM CDT Mon Apr 20 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southern Milwaukee County in southeastern Wisconsin...
  Northeastern Racine County in southeastern Wisconsin...

* Until 1000 PM CDT.

* At 934 PM CDT, a severe thunderstorm was located over Oak Creek,
  moving southeast at 45 mph.

  HAZARD...70 mph wind gusts. Pea size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Racine, Oak Creek, Mount Pleasant, South Milwaukee, Cudahy,
  Sturtevant, Wind Point, Caledonia, Elmwood Park, North Bay and
  Franksville.

People attending Outdoor Testing at Aurora South Shore in Cudahy
should seek safe shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4275 8775 4270 8776 4266 8778 4266 8781
      4267 8781 4267 8799 4285 8807 4297 8785
      4295 8783 4289 8783 4286 8782 4278 8774
TIME...MOT...LOC 0234Z 316DEG 39KT 4286 8787 

HAIL...<.75IN
WIND...70MPH
 
$$

MRC
2 follow-up statements
490 
WWUS53 KMKX 210246
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
946 PM CDT Mon Apr 20 2020

WIC079-210255-
/O.CAN.KMKX.SV.W.0008.000000T0000Z-200421T0300Z/
Milwaukee WI-
946 PM CDT Mon Apr 20 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MILWAUKEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4275 8775 4270 8776 4267 8778 4266 8781
      4267 8781 4267 8799 4284 8807 4284 8784
      4285 8782 4285 8781 4278 8774
TIME...MOT...LOC 0245Z 316DEG 39KT 4277 8775 

$$

WIC101-210300-
/O.CON.KMKX.SV.W.0008.000000T0000Z-200421T0300Z/
Racine WI-
946 PM CDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR NORTHEASTERN RACINE COUNTY...

At 945 PM CDT, a severe thunderstorm was located over Wind Point, or
over Racine, moving southeast at 45 mph.

HAZARD...70 mph wind gusts. Pea sized hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Racine, Mount Pleasant, Sturtevant, Wind Point, Caledonia, Elmwood
Park, North Bay and Franksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4275 8775 4270 8776 4267 8778 4266 8781
      4267 8781 4267 8799 4284 8807 4284 8784
      4285 8782 4285 8781 4278 8774
TIME...MOT...LOC 0245Z 316DEG 39KT 4277 8775 

HAIL...<.75IN
WIND...70MPH
 
$$

MRC
547 
WWUS53 KMKX 210255
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
955 PM CDT Mon Apr 20 2020

WIC101-210300-
/O.CON.KMKX.SV.W.0008.000000T0000Z-200421T0300Z/
Racine WI-
955 PM CDT Mon Apr 20 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR EAST CENTRAL RACINE COUNTY...

At 954 PM CDT, a severe thunderstorm was located 7 miles east of
Racine, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Racine, Mount Pleasant, Sturtevant, Wind Point, Caledonia, Elmwood
Park, North Bay and Franksville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4275 8775 4270 8776 4267 8778 4266 8781
      4267 8781 4267 8799 4276 8803 4280 8776
      4278 8774
TIME...MOT...LOC 0254Z 316DEG 39KT 4269 8765 

HAIL...<.75IN
WIND...60MPH
 
$$

MRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 9:14 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 20, 9:14 PM CDT, 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
914 PM CDT Mon Apr 20 2020

.UPDATE...

The line of showers with gusty winds of 40 to 45 knots continues
to shift southeast across the southeastern parts of the area this
evening. This will move southeast across the rest of the area and
exit between 03Z and 04Z this evening. Steep lapse rates and
strong winds in the low levels mixing down with the showers were
leading to the 40 to 45 knot gusts. This should continue until
they exit, though the gusts may weaken somewhat as temperatures
cool near the surface and an inversion develops.

Clouds should gradually scatter out overnight and clear before
sunrise on Tuesday. Northwest winds will remain gusty overnight
into Tuesday, before gradually weakening later Tuesday. Lows
tonight should drop into the upper 20s north, to the lower 30s
southeast. Cooler highs in the middle to upper 40s are expected
on Tuesday.

&&

.MARINE...

Gale Warning continues overnight into Tuesday morning across the
open waters of Lake Michigan, with a Small Craft Advisory for the
nearshore waters until later Tuesday afternoon. Gusty southwest
winds ahead of the cold front will veer northwest overnight,
quickly gusting to 40 knots at times into Tuesday morning. Most
gusts over the nearshore waters should remain around 30 knots
during this period, with a few gusts approaching gales possible.
The winds should gradually weaken Tuesday afternoon and night, as
high pressure moves into the region.

&&

.PREV DISCUSSION... (Issued 711 PM CDT Mon Apr 20 2020)

UPDATE...

Initial area of showers with gusty winds continues to push
southeast through the area. Most of the highest gust reports have
been in the 40 to 45 knot range with these showers, mixing
downward from gusty winds aloft with steep low level lapse rates.

There is another line of showers with increasing thunderstorm
development moving toward the northwest part of the area. This
will have to be watched, as the lightning activity has increased
and is moving into perhaps a slightly more unstable environment.
If the line gets stronger, could see higher gusts to 50 knots as
it moves into that area.

Mesoscale models do bring this last area of showers/storms
southeastward through the area this evening, exiting the
southeast by 03Z or so. Clouds should move out of the area later
this evening into the overnight hours. Northwest winds will remain
gusty tonight into Tuesday, before gradually weakening later
Tuesday.

AVIATION(00Z TAFS)...

First area of showers with west/northwest gusts to 40 knots or so
are expected over the next hour or two. A second line of showers
and some thunderstorms should move southeast through the area this
evening, exiting the far southeast around 03Z or so. Not sure if
the thunderstorms will hold together, but gusts to 45 knots are
possible. Some higher gusts may occur in the far northwest parts
of the area early this evening. Ceilings and visibility values
should remain VFR, though brief reductions to MVFR are possible.

Gusty northwest winds are expected after the showers end into
Tuesday across the area, before slowly weakening later in the day.
Ceilings will remain VFR category later this evening, before
moving out of the area overnight. Mostly clear skies should
prevail Tuesday, before some high clouds begin to move in later
in the day.

PREV DISCUSSION... (Issued 255 PM CDT MON APR 20 2020)

SHORT TERM...

LATE THIS AFTERNOON THROUGH TUESDAY - Forecast Confidence...Medium
to High.

Surface dewpoints have risen only slightly into the upper 20s to
lower 30s ahead of the upstream cold front over northwest WI. Along
with the steep low level lapse rates, MUCape has increased to 100 to
200 joules. Never the less, broken line of heavier showers and a few
thunderstorms has developed along cold front and is moving
southeast.  This line produced a gust of 46kts at KLSE.

Besides low level convergence along front, potent upper level short
waves passes the western Great Lakes this evening, tied to upper
level divergence from left exit region of upper jet.  This should
aid in propelling numerous showers and a few storms into southern WI
through the evening, before moving off to the east.  Steep low level
lapse rates of 8-9 degrees and inverted V sounding will result in
gusty winds with the stronger showers and storms.  Can not rule out
a few severe gusts of 50 kts.

Cooler temperatures settle in later tonight and for Tuesday.  925H
temps of 6-8C this aftn, cool off to -2 to 0 for Tuesday resulting
in cooler daytime temps by 10 to 15 degrees.

TUESDAY NIGHT THROUGH WEDNESDAY - Forecast Confidence... Medium.

A quiet and cool start to the period as high pressure exits the
area.  The upper level steering winds during this period backs
slightly to a more northwest flow.  Short range guidance in
reasonable agreement on weak short wave moving southeast and across
the upper Midwest on Wednesday.  Ahead of this weak wave, a
tightening low level thermal gradient will develop across eastern MN
into southern WI as the core of the cold air shifts to the east and
warm air pushes into the upper midwest from the Plains.  A period of
isentropic lift and warm air advection ahead of the approaching wave
may bring some light rain and possibly a little light snow to the
area later Tuesday night into Wednesday morning, with the chance for
light rain continuing through Wednesday as the low level baroclinic
zone and frontal boundary remain draped across the area.

LONG TERM...

WEDNESDAY NIGHT THROUGH THURSDAY - Forecast Confidence...Medium.

A weak shortwave will be tracking into southern WI late Wednesday
evening, right along the surface front that will be slowly moving
into northern IL. This might give the ongoing scattered showers a
boost to linger over southeast WI into the overnight hours.

An upper low over the southern Mississippi River valley will shift
northeast through the Ohio River Valley Thursday. Southern WI should
remain dry, as this system is trending further southeast. High
temperatures on Thursday will range from around 50 near the lake to
around 60 inland.

FRIDAY THROUGH SATURDAY - Forecast Confidence...Low

The next system to watch is the potential for a potent low to cross
the Upper Midwest. A shortwave trough tracking southeast from the
Northern Plains is expected to strengthen over the Great Lakes as it
phases with the southern-stream trough. The associated surface low
should track across northern IL Friday night and into Ohio or Lower
Michigan on Saturday. There are still many differences between the
models, with the solutions flip-flopping between the northerly and
southerly tracks.

It is looking more likely that at least a portion of southern WI
will get steady rain Friday night with fairly strong northeast winds
as the low tracks to our south. Gusty northerly winds are likely on
Saturday, along with possible lingering showers.

SUNDAY THROUGH MONDAY - Forecast Confidence...Medium

We should have quiet weather across southern WI with high pressure
over the region. The ECMWF is quicker to bring another shortwave
into the area Monday afternoon, but it skirts it to our southwest.
The GFS brings it right across WI as a sprawling low pressure system
from Tue and beyond.

AVIATION(21Z TAF UPDATE)...

Numerous showers and a few storms will move across southern WI
during the late afternoon and early evening.  Gusts of 40 to 50
knots may accompany the heavier showers and storms. &&

MARINE...

Upgraded Gale Watch to a Warning across the southern Lake Michigan
Open waters and also pushed up start time to this afternoon.  Strong
low level winds will spread across Lake Michigan late this afternoon
and evening, with southwest winds of 30 to 40 kts just above shallow
low level inversion of less than 1K ft.  A lull in the low level
winds is likely later this evening as front moves through, with a re-
energization of the low level winds behind the passing front in the
low level cold air advection. Will continue Gale Warning across the
northern open waters through Tuesday morning and through mid-morning
across the south. Mariners will need to watch for stronger showers
and a few storms producing strong wind gusts late this afternoon and
evening. Can not rule out gusts of 45 to 50 kts with a few of the
showers and storms.  Wl continue Small Craft Advisory for near shore
zones, but wl be close to gale levels for several hours late this
aftn and early eve.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Warning until 1 PM CDT Tuesday for LMZ080-261-362-364-366-
     563-565-567-669-671-673-675-777-779-868-870-872-874-876-878.

     Small Craft Advisory until 5 PM CDT Tuesday for LMZ643>646.

&&

Update...Wood
Tonight/Tuesday and Aviation/Marine...MBK
Tuesday Night through Monday...Cronce
Hazardous weather outlook, Apr 20, 3:06 PM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
306 PM CDT Mon Apr 20 2020

WIZ046-047-051-052-056>060-062>072-212015-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
306 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for portions of
east central Wisconsin, south central Wisconsin and
southeast Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

Showers and a few thunderstorms will move across southern
Wisconsin through the evening. Gusty winds of 35 to 45 mph will
accompany the heavier showers. A few gusts of 50 to 60 mph may
accompany the strongest showers and storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

There is a slight chance of thunderstorms Wednesday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening.

LMZ643>646-212015-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
306 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for the nearshore waters
from Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Late This Afternoon and Tonight

There is a chance for thunderstorms this afternoon and evening. A
brief strong wind gust of 40 to 45 knots may occur from any
thunderstorms or heavier showers this afternoon and evening.

A Small Craft Advisory remains in effect through Tuesday
afternoon. A few gale force gusts will be possible this evening
and again late tonight into Tuesday morning behind a cold front.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Periods of gusty winds are expected Tuesday through Wednesday. A
Small Craft Advisory remains in effect through Tuesday afternoon.

Small chances for thunderstorms return Wednesday afternoon and
evening.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-212015-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
306 PM CDT Mon Apr 20 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

There is a chance for thunderstorms this afternoon and evening
for the southern half of the lake. A brief strong wind gust of 40
to 45 knots may accompany any thunderstorms or heavier showers.

A Gale Warning remains in effect for the Lake Michigan Open
Waters through early afternoon Tuesday. Gusty south winds to 35
knots are expected late this afternoon and evening. Gusty
northwest winds to 40 knots then are expected to develop later
tonight into Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gusty northwest winds continue on Tuesday but begin to diminish by
the afternoon. A Gale Warning remains in effect through Tuesday
morning.

Small chances for thunderstorms return to the southern Lake
Michigan open waters Wednesday afternoon and evening.

www.weather.gov/mkx

MBK

In the hours before

Local storm report, Apr 20, 9:01 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
901 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     2 SSE WATERTOWN         43.17N 88.72W
04/20/2020  M53 MPH          JEFFERSON          WI   AWOS

            AWOS STATION KRYV WATERTOWN.

&&
Local storm report, Apr 20, 9:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND GST     3 E WEST BEND           43.42N 88.13W
04/20/2020  M52 MPH          WASHINGTON         WI   AWOS

            AWOS STATION KETB WEST BEND.

&&
Special weather statement, Apr 20, 9:14 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
914 PM CDT Mon Apr 20 2020

WIZ064>066-070>072-210315-
Walworth-Waukesha-Milwaukee-Racine-Jefferson-Kenosha-
914 PM CDT Mon Apr 20 2020

...A LINE OF SHOWERS WILL AFFECT MILWAUKEE...NORTHEASTERN WALWORTH...
RACINE...WAUKESHA...SOUTHEASTERN JEFFERSON AND KENOSHA COUNTIES...

At 912 PM CDT, radar indicated showers and isolated thunderstorms
were located along a line extending from near Fox Point to near
Whitewater. Movement was southeast at 45 mph.

Wind gusts of 45 to 55 mph and pea size hail are expected with these
showers. The line will clear southeast Wisconsin by 10 pm.

Locations impacted include...
Milwaukee, Kenosha, Racine, Waukesha, West Allis, Wauwatosa, New
Berlin, Brookfield, Greenfield, Menomonee Falls, Oak Creek, Mount
Pleasant, Muskego, South Milwaukee, Pleasant Prairie, Cudahy,
Whitefish Bay, Greendale, Pewaukee and Brown Deer.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4287 8870 4319 8809 4319 8790 4316 8788
      4312 8790 4307 8787 4302 8790 4296 8785
      4285 8783 4278 8775 4276 8777 4271 8777
      4266 8781 4261 8782 4249 8780 4249 8830
TIME...MOT...LOC 0212Z 310DEG 41KT 4315 8782 4283 8869

MRC
Local storm report, Apr 20, 9:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     2 ENE BUTLER            43.12N 88.03W
04/20/2020  M59 MPH          MILWAUKEE          WI   AWOS

            AWOS STATION KMWC MILWAUKEE LAWREN.

&&
Local storm report, Apr 20, 9:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     2 S PEWAUKEE            43.05N 88.25W
04/20/2020  M55 MPH          WAUKESHA           WI   AWOS

            AWOS STATION KUES WAUKESHA AIRPORT.

&&
Local storm report, Apr 20, 9:33 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT MON APR 20 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0926 PM     TSTM WND GST     2 W CUDAHY              42.95N 87.90W
04/20/2020  M69 MPH          MILWAUKEE          WI   ASOS

            ASOS STATION KMKE MILWAUKEE-GEN MITCHELL
            ARPT.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:04 PM CDTSevere Thunderstorm WarningMKXGreen Lake, Marquette56 min
Apr 20, 8:02 PM CDTSpecial Weather StatementMKXColumbia, Dodge, Fond du Lac, Green Lake, Ozaukee, Sauk and 2 more58 min
Apr 20, 8:03 PM CDTSpecial Marine WarningMKX117 min
Apr 20, 8:36 PM CDTSpecial Weather StatementMKXJefferson, Milwaukee, Waukesha54 min
Apr 20, 9:14 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Waukesha61 min
Apr 20, 10:00 PM CDTSpecial Marine WarningMKX45 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.